×

A modification of the Sturm’s theorem on separating zeros of solutions of a linear differential equation of the 2nd order. (English) Zbl 0429.34011


MSC:

34A30 Linear ordinary differential equations and systems
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Borůvka O.: Lineare Differentialgleichungen 2. Ordnung. VEB, DVW, Berlin 1967, 218 pages. · Zbl 0193.04301
[2] Skidmore A., Leighton W.: On the Differential Equation y” + p(x). y =f(x). J. of Math. Anal. and Appl. 43, 46-55 (1973). · Zbl 0287.34031 · doi:10.1016/0022-247X(73)90256-4
[3] Stěpanov V. V.: Kurs diferenciálních rovnic. Přírodov. nakl., Praha 1952, 512 pages (
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.